# SDR SWIA202402210001

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,274 hours, 41,692 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Ovrht Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AT ABOUT 800 FEET SHORT FINAL RECEIVED A MLG OVHT FAIL CAUTION. AS WE CONTINUED IT BECAME INTERMITTENT THEN TURNED INTO A MLG OVHT WARNING. AS WE ROLLED OUT THE WARNING WENT AWAY BUT WE NOTICED A BURNT RUBBER SMELL TAXING OFF THE RUNWAY. WE CALLED TOWER TO SEND THE FIRE TRUCKS AS A PRECAUTION AND THEY MEET US AT THE GATE. THE SMELL WAS ONLY PRESENT FOR ABOUT A MINUTE AND WE DIDNÂ€™T NOTICE ANYTHING DURING WALK AROUND. IT WAS A NORMAL LANDING AND THE BTMS NEVER GOT ABOVE 4. THE TOWER DID CALL BACK AND MENTIONED THEY DID NOTICE A LITTLE SMOKE AS WE TOUCHED DOWN. OPEN
